# SDR QXEA2010081200481

- Difficulty date: August 8, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 22,584 hours, 16,612 cycles
- Engine: Ge CF348C1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804A04
- Part serial: 0337
- Condition: Failed
- Location: Zone 200
- Part time: 19,048 hours, 14,008 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION AFTER T/O, RETURN TO FIELD. LANDING UNEVENTFUL. REPLACED NR 1 DISPLAY SUPPLY FAN AND CHECK VALVE IAW AMM TASKS 21-24-12-000-801 & 21-24-12-400-801, OPS CHECK GOOD.  RETURNED TO SERVICE.
